Go to: Mimouni, A. Website


Teaching Assignment and Office Hours

Name: Dr.Mimouni, A. Phone: 4036 Off. Loc: 5-303 Email: amimouni@kfupm.edu.sa

 

Teaching assignment
# Course Section Period Location Activity Days
 1  MATH202  07  08:00AM  59-2017  LEC  UTR
 2  MATH202  12  07:00AM  59-2018  LEC  UTR

 

Office Hours (Phone: Office: )
Sunday Monday Tuesday Wednesday Thursday
 07:30-08:00
 10:00-11:00
 
 
 07:30-08:00
 10:00-11:00
 
 
 07:30-08:00
 10:00-11:00
Remark:


Publications

Sno Publications Year Status
[1] Kabbaj, S. and A. Mimouni, "The Core of Ideals in Integral Domains," Journal of Algebra, vol. 445, pp. 327-351, 2016. 2016 Published
[2] Kabbaj, S., A. Kadri, and A. Mimouni, "On t-reductions of ideals in pullbacks," New York Journal of Mathematics, vol. 22, 2016. 2016 Published
[3] Mimouni, A., E. Houston, and M. H. Park, "Star operations on overrings of Noetherian Domains," Journal of Pure and Applied Algebra, vol. 220, pp. 810-821, 2016.   2016 Published
[4] Mimouni, A. and S. Kabbaj, "Core of ideals in integral domains," Journal of Algebra, vol. 445, pp. 327-351, 2016.   2016 Published
[5] Mimouni, A., E. Houston, and S. Kabbaj, "*-reductions of ideals and Prufer v-multiplication domains," Journal of Commutative Algebra, 2015. Accepted.   2015 Accepted
[6] Mimouni, A., N. Mahdou, and A. S. Moutui, "On Almost Valuation and Almost Bezout Rings," Communications in Algebra, vol. 43, no. 1, pp. 297-308, 2014.   2014 Published
[7] E. Houston, A. Mimouni, and M. H. Park, "Integrally Closed Domains with only finitely many Star Operations," Communications in Algebra, vol. 42, no. 12, pp. 5264-5286, 2014.   2014 Published
[8] D. D. Anderson and A. Mimouni, "LPI domains and Pullbcaks," Communications in Algebra, vol. 42, no. 6, pp. 2759-2768, 2014.   2014 Published
[9] Mimouni, A., "Factoring Ideals and Stability in Integral Domains," Journal of Commutative Algebra, 2014. Accepted.   2014 Accepted
[10] Mimouni, A., "Integral Domains in which every ideal is projectively equivalent to a prime ideal," Journal of Commutative Algebra, 2014. Accepted.   2014 Accepted
[11] Mimouni, A., "Radically Perfect Prime Ideals in Polynomial Rings Over Pr\"ufer and Pullback Rings," Communications in Algebra, vol. 41, no. 4, pp. 1377-1385, Apr. 2013.   2013 Published
[12] Mimouni, A., N. Mahdou, and A. Moutui, "On PM-rings, Rings of finite character and h-local Rings," Journal of Algebra and its Applications, Dec. 2013. Accepted.   2013 Accepted
[13] M. Kabbour, N. Mahdou, and A. Mimouni, "Transfer of Arithmetical-Like Properties to Trivial Extensions," Communications in Algebra, vol. 41, no. 12, pp. 4534-4548, Dec. 2013.   2013 Published
[14] Mimouni, A. and BenObaid, A, "Duals and Transforms of Ideals in PVMDs," Communications in Algebra, vol. 40, no. 1, pp. 233-247, 2012.   2012 Published
[15] S. Kabbaj and A. Mimouni, "Integral Domains with Boolean t-Class semigroup," Arabian Journal of Mathematics, vol. 1, pp. 89-95, 2012.   2012 Published
[16] E. Houston, A. Mimouni, and M. H. Park, "Noetherian Domains Which admit only finitely many Star Operations," Journal of Algebra, vol. 366, pp. 78-93, 2012.   2012 Published
[17] T. G. Lucas and A. Mimouni, "Trace Properties and Integral Domains II," Communications in Algebra, vol. 40, no. 2, pp. 497-513, 2012.   2012 Published
[18] Mimouni, A. and Mahdou, N, "Well-Centered Overrings of a Commutative Ring in Pullbacks and Trivial Extensions," Rocky Mountain Journal of Mathematics, vol. 42, no. 1, pp. 223-234, 2012.   2012 Published
[19] Mimouni, A., "Integral and complete integral closures of Ideals in Integral domains," Journal of Algebra and its Applications, vol. 10, no. 4, pp. 701-710, Aug. 2011.   2011 Published
[20] Mimouni, A. and A. BenObaid, "Compact and Coprime Packedness with respect to Star Operations," Houston Journal of Mathematics, vol. 37, no. 4, pp. 1043-1061, Sep. 2011.   2011 Published
[21] A. Mimouni, "On the Prime Spectrum of an Integral Domain with finite Spectral Semistar Operations," Algebra Colloquium, vol. 18, no. Spec 1, pp. 965-972, 2011.   2011 Published
[22] Mimouni, A., Evan Houston, and Mi Hee park, "Integral domains whcih admits at most two star operations," Communications in Algebra, vol. 39, no. 5, pp. 1907-1921, May 2011.   2011 Published
[23] Mimouni, A. and Evan Houston, "On the Divisorial Spectrum of a Noetherian Domain," Journal of Pure and Applied Algebra, vol. 214, pp. 45-52, 2010.   2010 Published
[24] Mimouni, A. and M. S. Samman, "Characterizations of some Classes of Integral Domains Via Semistar Operations," Communications in Algebra, vol. 38, no. 4, pp. 1341-1350, 2010.   2010 Published
[25] Mimouni, A., "Note on Colon-Multiplication Domains," International Journal of Mathematics and Mathematical Sciences, vol. 10, 2010.   2010 Published
[26] Kabbaj, S. and A. Mimouni, "t-Class semigroups of Noetherian domains, Commutative Algebra and its Applications, W. de Gruyter, Berlin, pp. 283-290, 2009,".   2009 Submitted
[27] Mimouni, A., "Ratliff-Rush Closure of Ideals in integral Domains," Glasgow Mathematical Journal, vol. 51, pp. 681-689, 2009.   2009 Published
[28] Mimouni, A., "Ratliff-Rush Closure of Ideals in Pullbacks and Polynomial Rings," Communications in Algebra, vol. 37, no. 9, pp. 3044-3053, 2009.   2009 Published
[29] Mimouni, A., "Krull Dimension, Overrings and Semistar Operations on an Integral Domain," Journal of Algebra, vol. 321, pp. 1497-1509, 2009.   2009 Published
[30] Mimouni, A., "On the Set of t-Linked Overrings of an Integral Domain," Manuscripta Mathematica, vol. 128, no. 2, pp. 147-162, 2009.   2009 Published
[31] S. Kabbaj and A. Mimouni, "Constituent Groups of Clifford Semigroups Arising from t-Closure," Journal of Algebra, vol. 321, pp. 1443-1452, 2009.   2009 Published
[32] Abdeslam Mimouni, "Condensed and strongly condensed domains," Canadian Mathematical Bulletin, vol. 51, no. 3, pp. 406-412, 2008.   2008 Published
[33] Kabbaj, S. and A. Mimouni, "Corrigendum to "Class semigroups of integral domains"," Journal of Algebra, vol. 320, pp. 1769-1770, 2008.   2008 Published
[34] Mimouni, A., "Note on the star operations over polynomial rings," Communications in Algebra, vol. 36, no. 11, pp. 4249-4256, Dec. 2008.   2008 Published
[35] Kabbaj, S. and A. Mimouni, "t-Class Semigroups of Integral Domains," Journal fur die Reine und Angewandte Mathematik, vol. 612, pp. 213-229, Nov. 2007.   2007 Published
[36] N. Mahdou, Abdeslam Mimouni, and H. Mouanis,  "The (n,d)-Krull property over domains arising from pullbacks," Communications in Algebra, vol. 34, no. 6, pp. 2281-2286, Jun. 2006. 2006 Published
[37] Abdeslam Mimouni,  "Semistar-operations of finite character on integral domains," Journal of Pure and Applied Algebra?, vol. 200, no. 1-2, pp. 37-50, 2005. 2005 Published
[38] Abdeslam Mimouni,  "Integral domains in which each ideal is a $w$-ideal," Communications in Algebra, vol. 33, pp. 1345-1355, 2005. 2005 Published
[39] Abdeslam Mimouni and M. S. Samman, "On the cardinality of semistar operations on integral domains," Communications in Algebra, vol. 33, no. 9, pp. 3311-3321, 2005. 2005 Published
[40] Abdeslam Mimouni,  "Pr\"ufer-like Conditions and Pullbacks," Journal of Algebra, vol. 279, no. 2, pp. 685-693, 2004. 2004 Published
[41] A. Mimouni and M. S. Samman, "Semistar-operations on Valuation domains. ," International Journal of Commutative Rings, vol. 2, no. 3, pp. 131-141, 2003.   2003 Published
[42] Salah-Eddine Kabbaj and Abdeslam Mimouni,  "Class semigroups of integral domains," Journal of Algebra, vol. 264, pp. 620-640, 2003. 2003 Published
[43] Salah-Eddine Kabbaj, Lucas T., and Abdeslam Mimouni,  "Trace Properties and Pullbacks," Communications in Algebra, vol. 31, pp. 1085-1111, 2003. 2003 Published
[44] Abdeslam Mimouni,  "$TW$-domains and Strong Mori domains," Journal of Pure and Applied Algebra?, vol. 177, no. 1, pp. 79-93, 2003. 2003 Published
[45] Abdeslam Mimouni,  "Star operations and Trace Properties," International Journal of Commutative Rings, vol. 1, no. 2, pp. 77-93, 2002. 2002 Published
[46] E. Houston, Salah-Eddine Kabbaj, T. Lucas, and Abdeslam Mimouni,  "When is the Dual of an Ideal a Ring?," Journal of Algebra, vol. 225, pp. 429-450, 2000. 2000 Published
[47] Abdeslam Mimouni,  "Pullbacks and Coherent-like Properties," Lecture Notes in Pure and Applied Mathematics, vol. 205, pp. 437-459, 1999. 1999 Published
[48] Salah-Eddine Kabbaj, Lucas T., and Abdeslam Mimouni,  "Trace properties and integral domains," Lecture Notes in Pure and Applied Mathematics, vol. 205, pp. 421-436, 1999. 1999 Published
[49] Houston E., Salah-Eddine Kabbaj, Lucas T., and Abdeslam Mimouni,  "Duals of ideals in polynomial rings," Lecture Notes in Pure and Applied Mathematics, vol. 185, pp. 349-358, 1997. 1997 Published
[50] E. Houston, Salah-Eddine Kabbaj, T. Lucas, and Abdeslam Mimouni,  "Duals of ideals in pullback constructions," Lecture Notes in Pure and Applied Mathematics, vol. 171, pp. 263--276, 1995. 1995 Published
[51] Mimouni, A., "Clean Rings and Pullbacks,".   Under Preparation
[52] T. G. Lucas and A. Mimouni, "Trace Properties and the Rings R(X) and R,".   Under Preparation


Projects

# Title PI/Coordinaor Members Sponsor Grant Ref # S-Date E-Date Month Status
1 Transfer of some ring-theoretic Properties to Trivial ring extensions, Amalgamations of algebras along ideals and Pullbacks Mimouni, A. KFUPM Research Group RG 1307-1&RG 1307-2 Jan 2013 Dec 2013 12 In Progress
2 Factoring Ideals and Stability in Integral Domains Mimouni, A. KFUPM Research Group RG1211-1&2 Jan 2012 Dec 2012 12 Completed
3 Integral Domains in Which Every Ideal is Projectively Equivalent to a Prime Ideal Mimouni, A. KFUPM Research Group RG1210-1&2 Mar 2012 Aug 2013 18 In Progress
4 Set Theoretic Complete Intersection Prime Ideals in Polynomial Rings Over Prufer and Pullbacks Mimouni, A. KFUPM Fast Track SB101026 Apr 2011 Mar 2012 12 Completed
5 Transfer of Arithmetical Properties to Trivial Extensions Mimouni, A. KFUPM Fast Track FT100002 Mar 2010 Feb 2011 12 Completed
6 On the Core of Ideals in Integral Domains Kabbaj, S. A. Mimouni KFUPM Fast Track FT2010Core May 2010 Apr 2011 12 Completed
7 Compact and Coprime Packedness with respect to star Operations A. Mimouni KFUPM Fast Track IN090005 Jan 2009 Jan 2010 12 Completed
8 The Polinomial Method and Berlekamp's Switching Game U. Schauz A. Mimouni KFUPM Junior Faculty JF 090005 Feb 2009 Dec 2009 11 Completed
9 Ratilff-Rush Closure of Ideals in Integral Domains Mimouni, A. KFUPM Fast Track FT070001 May 2007 Oct 2008 18 Completed
10 Characterization of Some Classes of Integrals Domains Via Semistar Operations M. S. Samman A. Mimouni KFUPM Fast Track FT/2006/26 Sep 2006 12 Completed
11 Some Finiteness Conditions on the set of t-linked overrings of an integral domain A. Mimouni KFUPM Fast Track FT/2005/18 Sep 2005 Aug 2006 12 Completed
12 t-Class Semigroups of Integral Domains S. Kabbaj A. Mimouni KFUPM Internal Research MS/T-CLASS/257 May 2003 Apr 2005 24 Completed


Course Files

Course Section Semester F1,F2.. :Final Exams, E1,E2..:Majors Q1,.. :Quizzes H1,.. : Homework& S1,.: Syllabus
MATH202 07 182
MATH202 12 182
MATH202 08 181 Q1 Q2 Q3 Q4 Q5
MATH202 09 181 Q1 Q2 Q3 Q4 Q5
MATH101 02 173 E1 E2 F1 Q1 Q2 Q3 Q4 Q5 Q6
MATH101 04 173 Q1 Q2 Q3 Q4 Q5 Q6
MATH202 06 172 Q1 Q2 Q3 Q5 Q6 Q7
MATH280 01 172 E1 E2 E3 F1
MATH101 37 171 Q1 Q2 Q3 Q4 Q5 Q6 Q7
MATH550 01 171 E1 E2 F1
MATH202 04 162 Q1 Q2 Q3 Q4 Q5 Q6
MATH202 07 162 Q1 Q2 Q3 Q4 Q5 Q6
MATH102 10 161 Q1 Q2 Q3 Q4 Q5 Q6
MATH102 12 161 Q1 Q2 Q3 Q4 Q5 Q6
MATH101 07 153 Q1 Q2 Q3 Q4 Q5 Q6
MATH101 08 153 Q1 Q2 Q3 Q4 Q5 Q6
MATH202 04 152 Q1 Q2 Q3 Q4 Q5 Q6
MATH345 01 152 E1 E2 F1
MATH102 10 151 Q1 Q2 Q3 Q4 Q5 Q6
MATH102 11 151 Q1 Q2 Q3 Q4 Q5 Q6
MATH102 13 142 Q1 Q2 Q4 Q5 Q6
MATH102 18 142 Q1 Q2 Q4 Q5 Q6
MATH102 03 141 Q1 Q2 Q3 Q4 Q5 Q6
MATH550 01 141 S1 E1 E2 F1
MATH260 01 133 E1 E2 Q1 Q2 Q3 Q4 Q5 Q6 F1 S1
MATH260 02 133 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 Q6
MATH102 01 132 E1 E2 F1 Q1 Q2 Q3 Q4 Q5 Q6
MATH345 01 132 F1 E1 E2 E3
MATH102 05 131 Q1 Q2 Q3 Q4 Q5 E2 F1
MATH102 07 131 Q1 Q2 Q3 Q4 Q5 Q6 E2 F1
MATH102 15 122 F1 Q1 Q2 Q3 Q4 Q5 Q6
MATH345 01 122 F1 E3 E2 E1 S1
MATH260 05 121 Q1 Q2 Q3 Q4 Q5 S1 E2 F1
MATH552 01 121 E1 E2 F1 S1
MATH102 22 112 F1 E1 Q1 Q2 Q3 Q4 Q5 Q6 S1
MATH280 01 112 F1 E1 E2 E3
MATH102 05 111 S1 Q1 Q2 Q3 Q4 Q5
MATH695 03 111
MATH102 01 102 S1 Q1 Q2 Q3 Q4 Q5 E1 E2 F1
MATH102 03 102 S1 Q1 Q2 Q3 Q4 Q5 E1 E2 F1
MATH202 02 101 S1 Q1 Q2 Q3 Q4 Q5 E2 F1
MATH280 01 101 S1 E1 E2 E3 F1
MATH710 07 101
MATH202 01 092 S1 Q1 Q2 Q3 Q4 Q5 F1 E1 E2
MATH202 05 092 S1 Q1 Q2 Q3 Q4 Q5 E1 E2 F1
MATH710 01 092
MATH102 11 091 S1 Q1 Q2 Q3 Q4 Q5
MATH102 12 091 S1 Q1 Q2 Q3 Q4 Q5
MATH102 13 091 S1 Q1 Q2 Q3 Q4 Q5
MATH710 01 091
MATH102 15 082 Q1 Q2 Q3 Q4 S1 E1 E2 F1 O1
MATH102 22 082 Q1 Q2 Q3 Q4 S1 E1 E2 F1 O1
MATH101 08 081 Q1 Q2 Q3 Q4 S1 F1 E1 E2
MATH101 16 081 Q1 Q2 Q3 Q4 S1 E1 E2 F1
MATH710 03 081 O1
MATH202 02 072 S1 Q1 Q2 Q3 Q4 E1 E2 F1
MATH202 03 072 S1 Q1 Q2 Q3 Q4 E1 E2 F1
MATH202 08 071 F1 E1 E2 Q1 Q2 Q3 Q4 S1
MATH202 08 071
MATH202 08 071
MATH202 08 071
MATH595 02 071
MATH260 02 062 F1 E1 E2 Q1 Q2 Q3 Q4 Q5
MATH345 01 062 E1 E2 E3 F1 S1
MATH260 01 061 Q1 Q2 Q3 Q4 Q5 E1 E2 S1 F1
MATH550 01 061 S1 E1 E2 F1
MATH101 03 052 E1 E2 E3 O1 F1 F2
MATH551 01 052 E1 E2 F1 E3
MATH101 09 051 F1 F2 F3
MATH550 01 051 F4
MATH102 05 042 E1 E2 F1
MATH102 09 042 E1 E2
MATH101 16 041 F1 F2 Q1 Q2 Q3 Q4 Q5 F3
MATH101 21 041 Q1 Q2 Q3 Q4 Q5 F1 F2 F3


Teachnical Reports

# Title View

[Last Update: 01/17/2019]